MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of discrepant results for 1 patient sample tested for elecsys estradiol iii assay (estradiol iii) and elecsys fsh (fsh) on a cobas 6000 e601 module.The estradiol iii result from the e601 module was 769.20 pmol/l.The sample was repeated twice on the e601 module with results of 800.8 pmol/l and 804.6 pmol/l.The fsh result from the e601 module was 1.31 iu/l.The doctor questioned the estradiol result as it was not consistent with the patient¿s condition.The sample was repeated by a competitor method, and the estradiol result was < 55.1 pmol/l, and the fsh result was 1.85 miu/ml.This medwatch will cover estradiol iii.Refer to medwatch with a1 patient identifier pt- (b)(6) for information on the fsh results.
 
Additional Manufacturer Narrative
The competitor method was beckman.The e601 module serial number was (b)(6).The sample was requested for investigation.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.The sample was received for investigation.The investigation reproduced the customer's high estradiol result: 222 pg/ml (815.05 pmol/l).Upon further investigation of the patient sample, an interferent against the streptavidin component of the reagent was confirmed.This interference is covered in product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22506723
Report Number1823260-2025-02146
Device Sequence Number9264868
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number06656021190
Device Lot Number84459401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian